# SDR REXA2025091600868

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 47,441 hours, 36,886 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT AROUND 8000+ BRAKE OVHT WARNING MSG DISPLAYED FOR THE IB L SIDE BRAKES. FOLLOWED THE QRH. MSG WENT AWAY MOC NOTIFIED  DEFERD LH IB BRAKE TEMP. INDACATION. MEL 32-46-1D CAT C MX PROCEDURES C/W. MOC NOTIFIED. 7821 PLACARD.  R & R BREAK TEMP SENSOR IAW CRJ 700 AMM 32-46-01 OPS CHECK GOOD MM02 UPDATED PLACARD REMOVED.
